# SDR AALA20010964

- Difficulty date: May 4, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION FS 75-80, BEYOND LIMITS.  REPLACED GALLEY SUPPORT FROM FS 75-80 PER SRM 51-72-10-01.  (M)
